Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My husband drank lizol( may about half galss) by mistake

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 732 Questions
Question

My husband drank lizol( may about half galss) by mistake as it was in drininkg bottle & then he vomited in sometime and i gave saltwater2-3 glasses& he drank plain water also ‘ tried to vomit 2-3 times & i gave 3-4 charcoal tablet also which I used to take for my gastric issues & then loose motion also started then he went to doctor & they did clean wash they gave some injection of anti acid medicine and gave tablet Pan D(its antacid i guess), now he is home but black watery motion coming doc gave Saccharomyces boulardii 250mg XXXXXXX for motions & sore throat also( may be because of pipe they put for cleaning & medicine) not sure, still do we need to worry or what step next should be taken in coming hours & after how many hours we can be sure that all is fine now,so need to know if the risk time is over yet or what other precautions need to take medicatal wise and in food and what else to do for saftey
Posted Mon, 27 Nov 2017 in Digestion and Bowels
 
 
Answered by Dr. Muthu Krishnan 41 minutes later
Brief Answer:
He may need some investigations.

Detailed Answer:
Hi.Welcome to HCM.I have analysed your query thoroughly.
My opinion is that,black stools may be due to upper gastrointestinal bleeding.The bleeding may be due to erosive nature of the lizol.My opinion is that,your husband may need endoscopic evaluation of the upper GI tract.Kindly consult your treating doctor for this.
Thank you.
Feel free to ask your questions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor